MAUDE Adverse Event Report: SURGICAL SPECIALTIES CORPORATION SHARPOINT; 2.4MM CC3D+ ANGLED GUARDED

SURGICAL SPECIALTIES CORPORATION SHARPOINT; 2.4MM CC3D+ ANGLED GUARDED
Model Number 62-2450G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the reported finished good lot and raw material components was performed and no quality issues were identified.Sterile samples from the reported lot, including the actual devices, were not returned for visual review or analysis.Without the actual reported devices, photos of the devices, or detailed information on the method used to remove the device from the packaging, preoperative preparation of the device, or the surgeon¿s technique, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
It was reported on august 30, 2024 that the knife did not perform as expected during the incision leading to the wound not sealing properly and sutures were added after the incision.No additional injuries reported; however, the failure resulted in a significant procedural delay as surgical intervention was required.

Brand Name
SHARPOINT
Common Device Name
2.4MM CC3D+ ANGLED GUARDED
Manufacturer (Section D)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana rosarito 2000
mx
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
1100 berkshire blvd.
ste 308
reading PA
Manufacturer Contact
virnalisa cobacha
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key20292443
Report Number3010692967-2024-00070
Device Sequence Number8126945
Product Code HNN
UDI-Device Identifier10848782044396
UDI-Public(01)10848782044396(11)231219(17)281217(10)DC18POV
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-2450G
Device Lot NumberDC18POV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown